- Product Details
- About This Shop
- Payment & Delivery
NEOZEP Syrup Reformulated 60mL (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)
Relief of runny nose, nasal congestion, post-nasal drip, itchy and watery eyes, fever, body pains and headache associated with common cold, flu, upper resp infections, allergic rhinitis and sinusitis.
Place of Origin
Each 5mL syrup contains Phenylephrine HCl 2.5 mg, Chlorphenamine maleate 0.5 mg, and Paracetamol 125 mg.
Possible additive effects with MAOIs